# SDR AWXA200200183

- Difficulty date: February 28, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 58,768 hours, 48,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - C - EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 18 LT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT ROW 18 LT, OPERATIONAL CHECK WAS GOOD IAW T/C 18MO5002.
